Advanced

Automorphisms of p-compact groups and their root data

Andersen, Kasper LU and Grodal, Jesper (2008) In Geometry and Topology 12(3). p.1427-1460
Abstract
We construct a model for the space of automorphisms of a connected

p-compact group in terms of the space of automorphisms of its maximal torus normalizer and its root datum. As a consequence we show that any homomorphism to the outer automorphism group of a p–compact group can be lifted to a group action, analogous to a classical theorem of de Siebenthal for compact Lie groups. The model of this paper is used in a crucial way in our paper [2], where we prove the conjectured classification of 2–compact groups and determine their automorphism spaces.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Geometry and Topology
volume
12
issue
3
pages
1427 - 1460
publisher
Mathematical Sciences Publishers
external identifiers
  • scopus:74249096781
ISSN
1364-0380
DOI
10.2140/gt.2008.12.1427
language
English
LU publication?
no
id
d620bb09-aab1-4c39-bd2c-0e0bfee6cdec (old id 3412532)
date added to LUP
2013-04-09 16:32:32
date last changed
2017-01-01 05:17:21
@article{d620bb09-aab1-4c39-bd2c-0e0bfee6cdec,
  abstract     = {We construct a model for the space of automorphisms of a connected<br/><br>
p-compact group in terms of the space of automorphisms of its maximal torus normalizer and its root datum. As a consequence we show that any homomorphism to the outer automorphism group of a p–compact group can be lifted to a group action, analogous to a classical theorem of de Siebenthal for compact Lie groups. The model of this paper is used in a crucial way in our paper [2], where we prove the conjectured classification of 2–compact groups and determine their automorphism spaces.},
  author       = {Andersen, Kasper and Grodal, Jesper},
  issn         = {1364-0380},
  language     = {eng},
  number       = {3},
  pages        = {1427--1460},
  publisher    = {Mathematical Sciences Publishers},
  series       = {Geometry and Topology},
  title        = {Automorphisms of p-compact groups and their root data},
  url          = {http://dx.doi.org/10.2140/gt.2008.12.1427},
  volume       = {12},
  year         = {2008},
}